# SDR UIEA2019092005547

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,288 hours, 18,684 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START WITH EGT RISING INTO HIGH 100 & RPM MAX OF 12%. STARTED THIRD ATTEMPT. SHUTDOWN APU. INSPECTED ENGINE OIL, FOUND NORMAL. CHECKED ECU, NO FAULTS AND NO DATA INDICATED. RESTARTED NORMAL IAW AMM 49-11-00.
